# SDR IPXA2022112988564

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 90,183 hours, 20,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PAX DOOR PNEUMATICC RESERVIOR LOW.SERVICED L1 DOOR RESERVOIR REF AMM 12-23-04-3, OPS GOOD,  NO LEAKS.
